Open Access
July, 2015 On left-orderability and cyclic branched coverings
J. Math. Soc. Japan 67(3): 1169-1178 (July, 2015). DOI: 10.2969/jmsj/06731169


In a recent paper, Y. Hu has given a sufficient condition for the fundamental group of the $r$-th cyclic branched covering of $S^3$ along a prime knot to be left-orderable in terms of representations of the knot group. Applying her criterion to a large class of two-bridge knots, we determine a range of integers $r > 1$ for which the $r$-th cyclic branched covering of $S^3$ along the knot is left-orderable.


Download Citation

Anh T. TRAN. "On left-orderability and cyclic branched coverings." J. Math. Soc. Japan 67 (3) 1169 - 1178, July, 2015.


Published: July, 2015
First available in Project Euclid: 5 August 2015

zbMATH: 1328.57017
MathSciNet: MR3376583
Digital Object Identifier: 10.2969/jmsj/06731169

Primary: 57M27

Keywords: cyclic branched covering , left-orderable group , L-space , two-bridge knot

Rights: Copyright © 2015 Mathematical Society of Japan

Vol.67 • No. 3 • July, 2015
Back to Top